• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Coming off Invega Sustenna (paliperidone)

Status
Not open for further replies.

sharvan1

Greenlighter
Joined
Jun 8, 2014
Messages
15
^That's far too reductive. L-Dopa is for parkinsons disease. More dopamine doesn't translate to more euphoria. It's just so much more complicated.


ropinirole (Requip) 5 mg ( extended release tablets ) will be the only solution for all our problems caused due to paliperidone . I really believe that this tablet will in help to fix all the problem this must be the only possible solution for the side effects caused by paliperidone. Because it is an agonist and works on all the receptors on which invega blocks.


wiki quotes
REQUIP (ropinirole hcl) is a non-ergoline dopamine agonist with high relativein vitro specificity and full intrinsic activity at the D2 and D3 dopamine receptor subtypes, binding with higher affinity to D3 than to D2 or D4receptor subtypes.
Ropinirole has moderate in vitro affinity for opioid receptors. Ropinirole and its metabolites have negligible in vitro affinity for dopamine D1, 5-HT1, 5-HT2, benzodiazepine, GABA, muscarinic, alpha1-, alpha2-, and beta-adrenoreceptors
 
Last edited:

sharvan1

Greenlighter
Joined
Jun 8, 2014
Messages
15
^That's far too reductive. L-Dopa is for parkinsons disease. More dopamine doesn't translate to more euphoria. It's just so much more complicated.

hi Ho-Chi-Minh are you online can you consider my quotes is it correct what do u feel
 

royyouknow

Greenlighter
Joined
Jun 8, 2014
Messages
15
nothing will change it only time I took bromocriptine dopamine agonist for 3 months it didn't changes shit just reduce my prolactin level
 

AlphaMethylPhenyl

Moderator: MH
Staff member
Joined
Jul 2, 2008
Messages
8,215
Location
Liminal
ropinirole (Requip) 5 mg ( extended release tablets ) will be the only solution for all our problems caused due to paliperidone . I really believe that this tablet will in help to fix all the problem this must be the only possible solution for the side effects caused by paliperidone. Because it is an agonist and works on all the receptors on which invega blocks.


wiki quotes
REQUIP (ropinirole hcl) is a non-ergoline dopamine agonist with high relativein vitro specificity and full intrinsic activity at the D2 and D3 dopamine receptor subtypes, binding with higher affinity to D3 than to D2 or D4receptor subtypes.
Ropinirole has moderate in vitro affinity for opioid receptors. Ropinirole and its metabolites have negligible in vitro affinity for dopamine D1, 5-HT1, 5-HT2, benzodiazepine, GABA, muscarinic, alpha1-, alpha2-, and beta-adrenoreceptors

The solution is to create lifestyle changes along with compliant medical therapy. No drug will solve your problems.

There are a few things to consider. But first, it shouldn't be hard to do your own research.

1. Do you want to activate the receptor which is theorized to be overactive in you, and which has caused you enough pain already? Even so D1 is the main target for increasing the deficit of dopamine in the cortex of many schizophrenics, not D3 or D4, and definitely not D2. Are your symptoms stable according to your doctor? I wouldn't even think about adding a cognitive-enhancing agent without having positive symptoms stable first.

2. The complete mechanism of most drugs is unknown. We still don't really know why anti-psychotics work. We just have correlations, not causation. That said, this point may counteract the above.

3. Regardless, doing your own research based on one wikipedia article is dubious at least. When I try to make a big point, I want to have at least three peer reviewed, fairly recent articles.

4. Antipsychotics can take six months for the full benefits to be reaped. Particularly what you describe is often alleviated greatly if you just stay on the medication. It revamps your life, probably more than any other drug class. It takes time to adjust.

5. That compound you cited is prescribed for restless leg syndrome and the extrapyramidal side effects of antipsychotics, apparently. My opinion is that there are better drugs out there for cognitive side effects.

6. My last point is that schizophrenia is such a diverse disease that things which work for one person will exhibit paradoxical effects in another much more often than in other diseases, from what I've heard. This link shows that it can exacerbate psychosis: http://journals.psychiatryonline.org/article.aspx?articleid=178111, while this one says it can be useful http://www.clevelandclinicmeded.com...try-psychology/schizophrenia-acute-psychosis/. The latter is a really good resource for schizophrenia, surprised I found it.

The most important thing I have to say is, going off something I said above, we can't tell you what to take because we're not doctors and we're not there in person. Only a medical professional who sees you in person can tell what might be useful and what might not be.
 

sharvan1

Greenlighter
Joined
Jun 8, 2014
Messages
15
Thanks for your suggestion

The solution is to create lifestyle changes along with compliant medical therapy. No drug will solve your problems.

There are a few things to consider. But first, it shouldn't be hard to do your own research.

HI Ho-Chi-Minh,
I would first like to thank you for your time and patience in finding out and searching about the informations i posted and you seems to be perfectly correct and
all your points are perfect but my problem is different , you know what i never had bipolar disorder or schizophrenia or any kind of problem ,i had never been to drugs the only problem which i had was drinking alcohol a lot and i was little aggressive ,
The stupid psychologist gave this drug of paliperidone with out my knowledge to treat mania and my poor parent does not know any thing about this the side effects of this drug , as am in India no one can sue or defame any company or doctor.
So am least bothered if i get hallucinations or any other side effects , I am pretty sure that my brain is normal brain so am searching in the internet and all the possible ways i have gone to many psychologist and endocrinologist and neurologist and sexologist ... all th psychologist are giving only anti depressants and saying that all the side effects will be cured BUT HAVE SEVERE anhedonia , erection dysfunction, retrograde ejaculation, hyperprolatin and can not feel smoking or drinking,................
And so I believe that lack of dopamine is the only problem which made me to hunt for best dopamine agonist ......
If you can suggest me a better drug i would be greatfull
 

royyouknow

Greenlighter
Joined
Jun 8, 2014
Messages
15
just wait a year at least youll be better I tried medication nothing worked I been of the drug for 7 months I have the same problem had you
 

sharvan1

Greenlighter
Joined
Jun 8, 2014
Messages
15
Much confused, can any one help me out here

just wait a year at least youll be better I tried medication nothing worked I been of the drug for 7 months I have the same problem had you
Hi Roy
Its Hard to hear that you had the same problems , Am off the invega for just three months I still have the same problems ,There is no change ...
what about you as you been off the injection for seven months
1.have the sexual problems subsided?
2. How do you fell now?
3.what are the changes in symptoms?
4.Can you feel smoking or drinking ?
I am much worried as many in you tube say that it will cause permanent erection dysfunction and the link is
https://www.youtube.com/watch?v=y4TBm2kS0hI and https://www.youtube.com/watch?v=-RWvdv9TsrM
I have a doubt whether these antipsychotics can really cause permanent dysfunction or once the drug is cleared from brain the side effects will be cured .........
There is a article which says the antipsychotics will change the gene expressions in the neurons if so are the side effects permanent
http://www.madinamerica.com/forums/topic/do-antipsychotics-etc-affect-gene-expression/
 

AlphaMethylPhenyl

Moderator: MH
Staff member
Joined
Jul 2, 2008
Messages
8,215
Location
Liminal
I'd bet that less than 1% of schizophrenics believe they have it when they're first told.

Ask your doctor about bupropion.

Not much of a psychiatric market in India.
 

royyouknow

Greenlighter
Joined
Jun 8, 2014
Messages
15
it's better but I still I have lower sperm count than before and less feeling,i smoke but can't really say I feel it and drinking I feel it a bit not really and ya I saw those links, honestly I think they should come back to normal if maybe I wait couple more months
 

ai12345

Greenlighter
Joined
Jun 12, 2014
Messages
5
Hey royyouknow, I'm having the same problems as you. I tried to message you, didn't work.
 

ai12345

Greenlighter
Joined
Jun 12, 2014
Messages
5
I was on the shot for 10 months, been off of it for 5 months now. I saw somewhere that it took someone 2+ years to regain their sex drive and emotions. They only took 2 shots of risperdal which is similar to invega. I'll try to find the link
 
Status
Not open for further replies.
Top